# SDR RRXA991585

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 260, AIRCRAFT EXPERIENCED A RAPID CLIMB IN CABIN PRESSURE CREW DESCENDED TO FL 120 AND LANDED IN (MKE).  PRESSURIZED A/C TO 1.5 DPSI NO MAJOR LEAKS NOTED.  INSPECTED ALL DOOR SEALS, AIRCRAFT EXTERIOR AND OUT FLOW VALVE.  NO DEFECTS NOTE.  A/C IS SAFE FOR PRESSURIZED FLIGHT.
